Publication

 

32. (with J. Seok) Equivalence and nonexistence of standing waves for coupled Schrodinger equations with Chern-Simons gauge fields, appear in TMNA.

31. Global energy solutions of Chern-Simons-Higgs equations in one space dimension, J. Math. Anal. Appl. 420 (2014), issue 1, 781-791.

30. Remarks on Chern-Simons-Dirac equations in one space dimension, Lett. Math. Phys, 104 (2014), Issue 8, 991-1001.

29. On the growth rate of solutions to Gross-Neveu and Thirring equations, Commun. Korean Math. Soc. 29 (2014), no. 2, 263-267.

28. (with J. Han and J. Seok) Chern-Simons limit of the standing wave solutions for the Schrodinger equations coupled with a neutral scalar field, J. Funct. Anal. 266 (2014), issue 1, 318-342.

27. Reduction of Chern-Simons-Schrodinger systems in one space dimension, Journal of Applied Mathematics, vol. 2013, Article ID 631089, 4 pages, 2013.

26. Global strong solutions to some nonlinear Dirac equations in super-critical space, Abstract and Applied Analysis. vol. 2013, Article ID 602753, 8 pages

25. Global solutions to Gross-Neveu equations, Lett. Math. Phys. 103 (2013), 927-931.

24. Global solutions of the exponential wave equation with small initial data, Bulletin of Korea Math. Soc. 50 (2013), no. 3, 811-821.

23. Energy solution of the Chern-Simons-Schrodinger equations, Abstract and Applied Analysis, vol. 2013 (2013), Article ID 590653, 7 pages.

22 (with J. Seok) The equivalence of the Chern-Simons-Schrodinger equations and its self-dual system, J. Math. Phys. 54 (2013), 021502 (5 pages)

21. Nonexistence results of semilinear elliptic equations coupled with the Chern-Simons gauge field, Abstract and Applied Analysis, vol. 2013 (2013), Article ID 467985, 5 pages.

20. (with H. Lee) Global existence and nonrelativistic limit for the Vlasov Maxwell Chern Simons system, J. Math. Phys. 53 (2012), 103306 (26 pages)

19. (with J. Byeon and J. Seok), Standing waves of the Schrodinger equations with gauge field. J. Funct. Anal. 263 (2012), 1575-1608.

18. Standing waves of the Schrodinger equation coupled with the Chern-Simons gauge field, J. Math. Phys. 53 (2012), 063702 (8 pages).

17. (with J. Han) Existence of topological solutions in the Maxwell gauged O(3) Sigma models, J. Math. Anal. Appl. 386 (2012), 61-74.

16 Global strong solution to the Thirring model in critical space, J. Math. Anal. Appl. 381 (2011), 513-520.

15. Towards the Chern-Simons-Higgs equation with finite energy, Discrete Contin. Dyn. Syst. 30 (2011), 1145-1159. 

14. Global charge solutions of Maxwell-Dirac equations in DRW0000081034cd, J. Phys. A: Math. Theor. 43 (2010) 445206, 7 pages

13. Global solutions and asymptotic behaviors of the Chern-Simons-Dirac equations in DRW0000081034cf, J. Math. Anal. Appl. 366 (2010), 706-713.

12. The Cauchy problem for Chern-Simons-Proca-Higgs equations, Lett. Math. Phys. 91 (2010. 02), 29-44.

11. (with M. Chae) Semi-nonrelativistic limit of the Chern-Simons-Higgs system, J. Math. Phys. 50 (2009), 072303 (19 pages).

10. Blow-up solutions of the Chern-Simons-Schrodinger equations, Nonlinearity 22 (2009), 967-974.

9. Blow-up solutions of modified Schrodinger maps, Comm. Partial Differential Equations 33 (2008), 235-243.

8. Asymptotic properties of the massive scalar field in the external Schwarzschild spacetime, J. Geom. Phys. 58 (2008. 01), 55-63.

7. (with J. Han) Self-dual vortices in a Maxwell-Chern-Simons model with non-minimal coupling, Lett. Math. Phys. 82 (2007. 10), 9-24.

6. Cauchy problem for the fermion field equation coupled with the Chern-Simons gauge, Lett. Math. Phys. 79 (2007. 01), 75-94.

5. Local and global solutions of the Chern-Simons-Higgs system, J. Funct. Anal. 242 (2007. 01), 526-549.

4. (with M. Chae and S. Ha) Remarks on the repulsive Wigner-Poisson system, J. Math. Phys. 46 (2005), 112103 (pp 16).

3. Low Regularity Solutions of the Chern-Simons-Higgs Equations, Nonlinearity, 18 (2005), 2581-2589.

2. Cauchy Problems of the Gauged Sigma Model, J. Math. Phys., 46 (2005), 052303.

1. (with D. Chae) Global existence for small initial data in the Born-Infeld equations, J. Math. Phys., 44 (2003), 6132-6139.

 

 

Submitted

 

DRW00000fd05e90(with S.-J. Oh) Low regularity solutions to the Chern-Simons-Dirac and the Chern-Simons-Higgs equations in the Lorenz gauge

DRW00000a102aa9(with J. Byeon and J. Seok), On standing waves with a vortex point of order N for the nonlinear Chern-Simons-Schrodinger equations

DRW0000105c21c1(with J. Yim), Global solutions to space-time monopole equations in one space dimension

DRW0000105c21c3(with B. Moon) Low regularity well-posedness for Gross-Neveu equations

 

 

Preprint

 

DRW00000fd05e9aMaximal surface system related with Born-Infeld equations.